# SDR SWAA2020040131301

- Difficulty date: March 13, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; L-2 DOOR CUTOUT; STA 951+5; 15' ABOVE FLOOR; STUB FRAME IS CRACKED JUST ABOVE ROLLER LATCH RECIVER (MARKED IN RED) MOD / REPAIRED THE L2 DOOR SURROUND; FWD LOWER STUB FRAME AT BS 951; BELOW S-16L BY CUTTING OUT CRACK IAW EA # 200352 REV. IR. THIS IS A CATEGORY C REPAIR AND REQUIRED PERMANENT REPAIR WITHIN 730 DAYS OR 6000 CYCLES
